MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Codes Circuit Failure (1089); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a lifevent evo2 ventilator was returned to the manufacturer's service center for the report of a circuit calibration issue.There was harm or injury reported.Preventative maintenance was completed on the device and component replacement(s) completed as per maintenance schedule.Review of the downloaded device error log indicated the occurrence of ventilator service required alarm code e-384 indicating the device software has detected a large pressure drop between the monitor and outlet pressure sensors.The system printed circuit board assembly (pca) tubing and fio2 tubing, along with the oxygen blending module (obm) need to be replaced (associated with the ventilator service required alarm) due to dust contamination and debris inside the tubing.No components were replaced and the device was returned to the customer unrepaired as per the customer's request.Additional findings not related to the malfunction/issue: non-critical device error code e-330 was noted in the error log indicating the sensor offset during drift calculation is too high.The system printed circuit board assembly would require replacement to address this issue.
 
Additional Manufacturer Narrative
The reported failure of the oxygen blending module and printed circuit board assembly tubing is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), indicated that the device failed testing for component missing and pressure issues prior to distribution.Installed o rings under proportional valve was completed/replaced to resolve the issue.This is documented in qn (b)(4).Trending on manufacturing issues is conducted on a monthly basis through quality business reviews (qbrs) to identify triggers requiring escalation to capa and/or further investigation.This failure alone is not indicative of a systemic issue requiring escalation.The device was found to be acceptable to be released for distribution after this issue was resolved.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25330621
Report Number2518422-2026-017370
Device Sequence Number15947942
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown